Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can elevated blood pressure levels be treated?

I have been taking lisinopril for 10 years but recently pressure became too elevated and dosage was increased. Pressure in the mornings became too low but evening readings still too high. I started having sever disiness/weakness in the mid mornings so quit the medication completely. B P stabilized some was still too high so Dr. reinstated lisinopril. Dizzyness increased mid mornings so I stopped the med which eliminates the mid morning episodes but BP is still out of bounds. What can I do? I have A-fib with low heart rate and frequent missed beats.
Sat, 23 Jun 2018
Report Abuse
Cardiologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Regarding your concern, I would explain that it is important making some changes to your actual therapy. In this regard, as you did not tolerate well the increase in the dose of Lisinopril, I would recommend starting other anti-hypertensive drugs like Menartan or a calcium channel blocker (Amlodipine, Lercanidipine, etc.), in order to help manage better your blood pressure values, without experiencing the adverse effects of high doses of Lisinopril.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have both hypertension and hypotension. I am seeing a Cardiologist, but have not yet had any additional testing. I have Tortuosity in both sides, and Vascular blockages with the worst being 40 percent. Most are around 20 percent. My blood pressure tonight is 114/47. Earlier today, it was 183/49. Do you have any suggestions regarding what I can do to help raise BP to a normal level? I am 69 years old, not diabetic, and BMI is 22.1

doctor1 MD

Doctor. I have had high BP for several years. Nothing is helping me. I have lowered my intake of salt but I think there must be something else I have. It is never normal. This week it has been in the 200s and I am taking. Today was terible. I take my medicines but I am never down to normal. What can I do? I am very sick. I would very grateful for your suggestions.

doctor1 MD

Dear Sir, I am 65 years and 8 months.., For the last 4 years I am taking Nebilong 5 mg and Telma 40 in the morning. Now my BP rate 90/170, 88/158, 100/160 fluctuation for the last one week. Dorctor advised me to take Corcor 5 mg in the morning and Telema 40 in the evening and come after one week. Due to change of medicine I am facing some discomfort. Any solution for this.